Electron. J. Diff. Eqns., Vol. 2005(2005), No. 64, pp. 1-7.

Existence of solutions for semilinear nonlocal Cauchy problems in Banach spaces

Xingmei Xue

In this paper, we study a semilinear differential equations with nonlocal initial conditions in Banach spaces. We derive conditions for $f$, $T(t)$, and $g$ for the existence of mild solutions.

Submitted April 26, 2005. Published June 23, 2005.
Math Subject Classifications: 34G10,47D06.
Key Words: Semilinear differential equation; nonlocal initial condition; completely continuous operator

Show me the PDF file (184K), TEX file, and other files for this article.

Xingmei Xue
Department of Mathematics
Southeast University
Nanjing 210018, China
email: xmxue@seu.edu.cn

Return to the EJDE web page